A Remarkably Stable Linear Ketenimine

Wolf, R, Wong, MW, Kennard, Chl and Wentrup, C (1995) A Remarkably Stable Linear Ketenimine. Journal of the American Chemical Society, 117 25: 6789-6790. doi:10.1021/ja00130a023

Author Wolf, R
Wong, MW
Kennard, Chl
Wentrup, C
Title A Remarkably Stable Linear Ketenimine
Journal name Journal of the American Chemical Society   Check publisher's open access policy
ISSN 0002-7863
Publication date 1995-06
Sub-type Other
DOI 10.1021/ja00130a023
Volume 117
Issue 25
Start page 6789
End page 6790
Total pages 2
Language eng
Keyword Stereoisomerization
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Other
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 21 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Fri, 20 Sep 2013, 13:44:29 EST by System User